# SDR DALA13037100971

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 58,695 hours, 43,333 cycles
- Engine: Pwa JT8D*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Loose
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAIL CONE CABLE CONDUIT CLAMPS WERE FOUND TO BE LOOSE, WORN AND OUT OF POSITION.  THE CABLE CONDUIT CLAMPS WERE REPLACED IN THE CORRECT POSITIONS AND THE REQUIRED INSPECTION WAS COMPLETED.
